# SDR SWIA972504

- Difficulty date: April 11, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 1,192 hours, 1,082 cycles
- Engine: Ge CF343B1
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Pitot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RIGHT STATIC HEAT, RIGHT PITOT HEAT, TAT PROBE HEAT AND RIGHT AOA HEAT WARNINGS ILLUMINATED.  RETURNED TO SLC.  RESET HEAT SYSTEM FOR RIGHT PITOT STATIC, TAT PROBES, AND AOA SYSTEM.  OPS CHECK GOOD.
